Square functions and uniform rectifiability

Vasileios Chousionis, John Garnett, Triet Le, Xavier Tolsa

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

© 2015 American Mathematical Society. In this paper it is shown that an Ahlfors-David n-dimensional measure μ on ℝd is uniformly n-rectifiable if and only if for any ball B(x0, R) centered at supp(μ),(Formula Presented) Other characterizations of uniform n-rectifiability in terms of smoother square functions are also obtained.
Original languageEnglish
Pages (from-to)6063-6102
JournalTransactions of the American Mathematical Society
Volume368
Issue number9
DOIs
Publication statusPublished - 1 Jan 2016

Fingerprint

Dive into the research topics of 'Square functions and uniform rectifiability'. Together they form a unique fingerprint.

Cite this